EconPapers    
Economics at your fingertips  
 

Consistent non-Gaussian pseudo maximum likelihood estimators

Gabriele Fiorentini () and Enrique Sentana ()

No 2018_01, Econometrics Working Papers Archive from Universita' degli Studi di Firenze, Dipartimento di Statistica, Informatica, Applicazioni "G. Parenti"

Abstract: We characterise the mean and variance parameters that distributionally misspecified maximum likelihood estimators can consistently estimate in multivariate conditionally heteroskedastic dynamic regression models. We also provide simple closed-form consistent estimators for the rest. The inclusion of means and the explicit coverage of multivariate models make our procedures useful not only for GARCH models but also in many empirically relevant macro and finance applications involving VARs and multivariate regressions. We study the statistical properties of our proposed consistent estimators, as well as their efficiency relative to Gaussian pseudo maximum likelihood procedures. Finally, we provide finite sample results through Monte Carlo simulations.

Keywords: Consistency; Efficiency; Misspecification (search for similar items in EconPapers)
JEL-codes: C13 C22 C32 C51 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm and nep-ore
Date: 2018-02
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://local.disia.unifi.it/wp_disia/2018/wp_disia_2018_01.pdf First version, 2018-02 (application/pdf)

Related works:
Working Paper: Consistent Non-Gaussian Pseudo Maximum Likelihood Estimators (2018) Downloads
Working Paper: Consistent non-Gaussian pseudo maximum likelihood estimators (2018) Downloads
Working Paper: Consistent non-Gaussian pseudo maximum likelihood estimators (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fir:econom:wp2018_01

Access Statistics for this paper

More papers in Econometrics Working Papers Archive from Universita' degli Studi di Firenze, Dipartimento di Statistica, Informatica, Applicazioni "G. Parenti" Viale G.B. Morgagni, 59 - I-50134 Firenze - Italy. Contact information at EDIRC.
Bibliographic data for series maintained by Francesco Calvori (). This e-mail address is bad, please contact .

 
Page updated 2019-04-22
Handle: RePEc:fir:econom:wp2018_01